# SDR DL72S981805

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND FUMES IN COCKPIT AND CABIN, RAN CK LIST AND COULD NOT FIND SOURCE.  ALSO, ELECTRICAL BURNT PLASTIC SMELL.  INSPECTED COALESCER BAGS, CKS GOOD.  INSPECTED E & E AREA, CKS GOOD.  INSPECTED GALLEY AREA, CKS GOOD.  FOUND SMELL COMING FROM GASPER FAN, RAN PACKS W/ENGINES AND GASPER FAN OFF.  NO BURNING SMELL.  FWD GASPER FAN TO MCO PER MEL 21-00-24.  PULLED AND COLLARED C/B.  REPLACED GASPER FAN.
